# SDR DL764080304

- Difficulty date: March 2, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 27,041 hours, 8,265 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Isolation Valve
- Part number: 2780539104
- Part serial: 2830
- Condition: Inoperative
- Location: Rt Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

REPEAT EICAS MSG R BLEED ISOLATION VALVE DISPLAYED WITH R ISLN LIGHT ILLUM WITH SWITCH UNLATCHED.  BOTH ENGINES RUNNING AND APU SHUTDOWN.  REMOVED AND REPLACED RT BLEED ISOLATION VALVE.  RAN RT ENG, OPS AND LEAK CHECK GOOD.
